Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Heavy headed, vomiting, sweaty palm and numbness in hands. What could be wrong?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions

I have heavy head feeling and feels like vomiting from last 3 days but I haven't vomited. Also feels like darkness in front of my eyes. Sweaty palm and also feels bit of numbness in my hands.

However I have no fever, no cold and also having good sleep at night. What could be wrong?
Please advise what should I do in this case.
Posted Sat, 2 Mar 2013 in General Health
Answered by Dr. Uma Rajah Ananth 19 minutes later
If you do not have cold and fever , viral infections are ruled out.

In this case ,it is better that you have a check up of your BP, and also some blood tests like sugar,live function tests ,urea and creatinine ( if you have not done them recently within 3 months).

You visit a doctor who can check your BP and and a general examination to rule out general illnesses.

Your symptoms can go with low sugar or liver function abnormalities.

Sometimes stress can also cause vague symptoms like this.

But before we attribute anything to stress ,we have to rule out any real problem

Are you having good appetite and eating well and regularly.?

Any way at this young age ,you will not have any major problems.
Do not worry
God bless
Good luck
Dr Uma
Above answer was peer-reviewed by
Follow-up: Heavy headed, vomiting, sweaty palm and numbness in hands. What could be wrong? 30 minutes later
Hi Dr. Uma,

Thanks for your reply.
Yes I am having good appetite and eating well and regularly. Recently I have had liver function test, just say 5 weeks ago and CT scan of the liver as well. Everything was normal except in reports they said I have fatty liver and gas.
I have had BP test 3 weeks ago and was normal as well.
One more thing I forgot to mention in my first post that I have burning like skin and sometimes itchy in my hands and on eyes sometimes.
I am on this medication: 1. (Facid 40) FAMOTIDINE Tb 40mg, 2. Uni Enzyme.
Also I had HEP B,C and HIV and STD test 3 weeks ago and everything is normal as well.
Please Advise?
Answered by Dr. Uma Rajah Ananth 29 minutes later
So,you are being treated for gastritis.
Famotidine is to reduce the acid and unienzyme is to improve digestion.
Continue both.
Have simple bland diet.
Avoid fried stuff and fatty food
Avoid non veg for some time.

Why fatty liver?
Are you a habitual drinker?

Any way liver functions and hepatitis markers are negative - so nothing to worry.

Hope blood sugar also was normal.
Itching may be just some allergy if severe you can take levocetrizine tab 5 mgs- one at bed time for 3-4 days.

Do some life style modifications and some relaxation exercises,activities like sports and regular walking.

Learn to relax !
You are alright

Good luck

God bless

Dr Uma
Above answer was peer-reviewed by
Follow-up: Heavy headed, vomiting, sweaty palm and numbness in hands. What could be wrong? 28 minutes later
Thanks Doc.

That really helped.

I am not habitual drinker but yes social drinker. But as per your suggestion I am not going to drink alcohol any more.

I will take your suggestions and will change my lifestyle as well.

Thanks for your help again.
Answered by Dr. Uma Rajah Ananth 36 minutes later

If I can make one good changes in somebody's life that I'll make me the happiest person!!!

Social becomes habitual and later all complications!!!
Always say a polite and BIG NO to drinking !!

Take care
Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor